# SDR 95ZZZX755

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539QS
- Make and model: Braero BAE1251000
- Aircraft serial: 259039
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Part number: 28616
- Condition: Burned
- Location: Apu Fuel
- Part time: 728 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FUEL FEED LINE FOUND BURNED ON INSPECTION.  OUTSIDE FUEL SLEEVEING HAD A HOLE BURNED THROUGH.  FIRE RETARDANT SLEEVE HAD A HOLE BURNED INTO THE RED RUBBER COVERING.  WAS NOT BURNED TO FUEL HOSE AT THIS TIME.
